Gastro-Stop Plus provides multi-symptom relief from diarrhoea PLUS the pain and discomfort caused by wind pain including cramps, bloating and and gas.
Gastro-Stop Plus contains loperamide, which works by slowing down the movement of the intestines allowing more time for fluids and electrolytes to be reabsorbed by the gut. Gastro-Stop Plus also contains simethicone, which effectively treats the pain and discomfort caused by wind, gas, cramps and bloating.
Suitable for adults and children 12 years and over.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
Size: 12 Capsules
Manufacturer: Aspen Pharmacare Australia Pty Ltd
Directions: Adults and children aged 12 years and over: Chew 2 tablets initially followed by 1 tablet after each loose stool, as needed. Maximum of 4 tablets in 24 hours.
Ingredients: loperamide hydrochloride 2 mg, simethicone 125 mg.
Product Warnings: If the condition persists after two days of treatment, seek medical advice as soon as possible. • If you are pregnant or likely to become pregnant, or are breastfeeding, check with your doctor or pharmacist before using this medicine. • Do not give to children under 12 years of age. • Drink plenty of fluids to remain hydrated as fluid and electrolyte depletion may occur with diarrhoea. If dehydration is suspected, seek medical attention. • Do not take if you have a medical condition where constipation should be avoided. • See your doctor or pharmacist before taking Gastro-Stop Plus if you have a fever, severe stomach pain, bloody diarrhoea or ongoing condition affecting the bowel. • Maintain hygiene and handwashing. • Ask your employer if your illness may put others in the workplace at risk. • Contains sugars and lactose.